# SDR QXEA2012071100658

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 12,463 hours, 13,436 cycles
- Engine: Pwc PW150A
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IN BETWEEN THE LAV AND INTERNAL CARGO DOOR IS MORE THAN 80 PERCENT DAMAGED.  REPLACED PHOTOLUMINESCENT STRIP IAW AMM TASK 33-51-16-000-801 AND 33-51-16-400-801, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
